# SDR 97ZZZX1852

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3034A
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7987020
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 7892802
- Condition: Cracked
- Location: Rud Lt Side
- Part time: 1,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RUDDER SKIN LT SIDE AT TRAILING EDGE, APPROXIMATELY 18 INCHES FROM TOP AT AFT END OF STIFFENING DIMPLE, TO HAVE ABOUT 6 SPIDER WEB CRACKS ALL ABOUT 1 INCH IN LENGTH.  PIPER SL 882A WAS INCORPORATED.
